# SDR NSVA200600098

- Difficulty date: July 8, 2006
- Submitted: July 25, 2006
- Operation: Air carrier
- Aircraft: N237CJ
- Make and model: Saab 340B
- Aircraft serial: 237
- Aircraft time: 33,057 hours, 36,088 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 3D EMERGENCY AISLE LIGHT INOPERATIVE.  RELAMPED EMERGENCY EXIT SIGN AT F/A SEAT, OPS CHECK GOOD.
